What does celexa make you feel like?
Answers: It really depends upon the person. I take it, and so does my mother, and it has no negative side effects for us. However, it could for you, and the only way to find out is to try. It may take your body a week or two to get used to the medicine, so give it time. But report any dramatic changes to your doctor immediately. When you are on a regular celexa schedule, and suddenly don't take it for a week or more, it can make you feel naseous, but otherwise, you should be fine.
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- Can you get hepatitis if you wash your clothes in the same washing machine as someone who has it?
- I've tried everything. I can't get rid of my acne.?
- Reasearch paper on aids??
- Side Effect 'time line' of Accutane?
- Where to download videos correlating to aortic aneurysm?
- Self-prescribed "medical marijuana"?
- Gonig to the doctors for pimples?
- Why do people say " 'suffered' from autism"?
- Ethiopia twig, hayfever cure?
- A 40 year old male who was seropositive for HIV experienced abdominal pain, fatigue, and low-grade fever?